# SDR DALA2019051503039

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1074223) DURING INSPECTION FOUND CORROSION ANGLE - SUPPORT BS 947.5 AND BTW STR 25 L TO BS 25R AT AFT CARGO COMPARTMENT. REPLACED ANGLE - SUPPORT BS 947-5 AND BTW STR 25L TO STR 25R AT AFT CARGO COMPARTMENT (1E/A) ASPER SRM 51-10-02 ITEM 9 AND DWG 149A8117 REV."C.
